# SDR DLM88030945

- Difficulty date: October 22, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 39,072 hours, 31,073 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 BRAKE ASSY FAILED INTERNALLY AND CAME APART WHICH LOCKED THE BRAKE.  REPLACED SAME.
